# SDR SWAA2024050180896

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 54,140 hours, 32,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EXIT SIGN CAME LOSE FROM CEILING.  REINSTALLED LOOSE MOUNTING HARDWARE ON CENTER OVERHEAD EXIT SIGN REF: CMM 33-24-03.
